Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Little bump rashes on side cheeks, spreading to arms, legs, stomach and back. Can Omnicef help ?

Hello my name is AAAAAA, my son is AAAAA, My 3 year old son was prescribed amoxicillin on Jan, 31rst for a slight single ear infection . I started him on it that evening. By Sunday the 3rd of February he started getting little bump rashes breaking out on his side cheek, then it would move to the other side, and would move to his arm , his legs, his stomach , back. The rashes were itchy to him and he also was starting to get mild fever . He complained and still does that his head hurts, and his body basiclly hurts all over. He is very tired, eyes look very tired, his bottom of his feet are itchy at times he says. I stopped giving him the Amoxicillin after that morning dose on the 3rd, and the rashes are much less it seems but still coming on at times. The doctor said he is allergic to the Amoxicillin which I assumed, and has prescribed Omnicef 250 MG 4ML by mouth once a day for 10 days. I have not started him on it yet in fear that it may cause worse conditions for him, that was on February the 6th. My son is still getting slight fever here and there, gets rapid heart beats at times, is very sleepy most the days, doesnt seem to be himself by far still. He is not having much of a desire to eat or drink. He still complains he hurts in his head, chest and basiclly all over he says. He still is getting slight fevers, and is still getting small rashes a few times, but not as bad as they were. I went to the doctor for a wellness check up and my son was doing fine and was his happy self, I only started the amoxicillin cause it was prescribed for his ear infection to head it off before it got bad. I dont know what to do... Do I get him on the Omnicef in the condition he is in, or do I.... thats just it, I don t know what to do. I researched side effects on Omnicef and I am afraid to make him worse off than he is now, but I don t want to be doing the wrong thing. I want my son to get better. Please help me, please. ( In the past he has had ear infections alot, but had been clear of them for some time now till that visit where I was told he had a slight infection in one of his ears )
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query posted .
I would be pleased to assist you with the same .

Please do not start Omnicef on your own . He would need a thorough blood work up to see the cause of the illness. It can be a drug induced hypersensitivity or even a Viral illness resulting in Urticarial or Maculopapular drug rash . Please do book an appointment with the Dermatologist or Pediatric Dermatologist . Thanks and Take care
Answered: Tue, 12 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor